Popular Pages :


Results 1 to 4 of 4

Thread: Nausea

  1. #1
    Super Member! FlirtyFlo's Avatar
    Join Date
    Jan 2014
    Location
    Johannesburg, South Africa
    Posts
    2,776
    Blog Entries
    2

    Nausea

    Hi all... just a quick question
    My neighbour is new to HCG and she has been struggling with Nausea all through this round
    I have never had that, so I am putting it out there..
    She is in a new job... does stress a bit, complains of sometimes feeling dizzy and could be blood pressure. So I told her to check her seasoning as it is easy to lose salt through perspiration in this heat
    Could be hormonal maybe?.... she is not having as good a round as I was hoping she would have, but then she does not have a lot to lose

    Any suggestions? or ideas what could cause this
    ~AKA Yvonne SA~
    Greetings from Sunny South Africa!
    Round 3 - Loading 16 Apr '21 - start weight 76.4/168.1
    Round 2 - Jan-Mar '21 - lost 5kgs/11lbs
    Round 1 - Sept-Nov '20 - lost 10kgs/22lbs

  2. #2
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    11,845
    Blog Entries
    35
    Because HCG is a pregnancy hormone, it can cause some nausea while on the diet. However, that usually subsides after a few days.

    Does she take vitamins or other supplements on an empty stomach? (zinc is a suspect) Taking with her meals might help. Is she a tea drinker? Green tea can can exacerbate nausea.

    Your advise on salt is good. If she is not using mineral salt, she should switch. The extra salt and electrolytes may help with the dizziness. Blood pressure can sometimes drop on HCG. If she is having spells of that, she can try adding 1/4 tsp mineral salt to her water a couple times a day.
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies overview

    A full review of my experience with DietDoc and how the round progressed can be found here: my Diet Doc review and my Hcg coaching blog is here. If you've found my posts helpful, please consider using this DietDoc link on your next HCG order. (your forum discount still applies)

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

  3. #3
    Super Member! FlirtyFlo's Avatar
    Join Date
    Jan 2014
    Location
    Johannesburg, South Africa
    Posts
    2,776
    Blog Entries
    2
    Thanks Leez.... will pass info on
    ~AKA Yvonne SA~
    Greetings from Sunny South Africa!
    Round 3 - Loading 16 Apr '21 - start weight 76.4/168.1
    Round 2 - Jan-Mar '21 - lost 5kgs/11lbs
    Round 1 - Sept-Nov '20 - lost 10kgs/22lbs

  4. #4
    Super Member! Dubbles's Avatar
    Join Date
    Sep 2010
    Location
    Kentucky
    R/P/M
    Started Round 1 January, 2020 WILL BE Injections, once received
    Posts
    3,225
    Blog Entries
    120
    Quote Originally Posted by Leez View Post
    Because HCG is a pregnancy hormone, it can cause some nausea while on the diet. However, that usually subsides after a few days.

    Does she take vitamins or other supplements on an empty stomach? (zinc is a suspect) Taking with her meals might help. Is she a tea drinker? Green tea can can exacerbate nausea.

    Your advise on salt is good. If she is not using mineral salt, she should switch. The extra salt and electrolytes may help with the dizziness. Blood pressure can sometimes drop on HCG. If she is having spells of that, she can try adding 1/4 tsp mineral salt to her water a couple times a day.

    You never cease to amaze me, Leez! Your knowledge and guidance is impeccable. Thank you.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •